# SDR SIMA20150529005

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 31,440 hours, 27,285 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: C162216GD04
- Part serial: C16221008453
- Condition: Failed
- Location: Isis
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

STANDBY EHSI SCREEN INOPERATIVE, 1/2 OF SCREEN HAS LINE GOING THROUGH IT.  R & R ISIS INDICATOR IAW AMM 34-01-01.  LEAK & FNC GOOD IAW AMM 34-13-00 & 34-01-01.
